# SDR DL777050835

- Difficulty date: December 28, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 27,994 hours, 5,090 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT SPOILERS ECIAS MSG APPEARED.  RAN CHECKLIST, NO HELP.  FLT CONTROL STATUS MSG FAULTED NR 7 SPOILER PCA.  RAN MAT TEST FAULT CLEARED.  ALL FLT CONTROLS OPS NORMAL.  OK FOR SERVICE.
